# SDR GTIA2023030637016

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 58,388 hours, 27,224 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA MEGA PHONE MISSING BUTTON.-R&R FWD MEGAPHONE IAW A319-EMER EQUIP. OPS CHECK GOOD AMM 25-65-51.
